# SDR ASAA2017021619861

- Difficulty date: February 16, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 3,827 hours, 1,272 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT L/O FL 350 CI 60 COMMANDED MACH SLOWLY REDUCED TO .73  INTERVENED WITH SPD INTV AND SET MACH .79. ON BOTH FMC'S A -MESSAGE APPEARED STATING MAX MACH WAS .745. FMC COMMANDED MACH CONTINUOUSLY CHANGED, SOMETIMES APPEARING TO CORRECT TO NORMAL. ON CRZ PAGE OPT/MAX WERE CHANGING AND LOWERED & BOTH READING FL 345. ALL RETURNED TO NORMAL AFTER ABOUT 20 MINUTES. ACFT GROUNDED. ACCOMPLISHED FMC BITE CHECK IAW FIM 34-61 TASK 801 & ADIRS BITE CHECK IAW FIM 34-21 TASK 801.  NO FAULTS FOUND. NO HISTORY PAST 30 DAYS OK FOR SERVICE.
